# SDR SWAA030349

- Difficulty date: February 11, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 59,330 hours, 31,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  CHECK, FOUND FUSELAGE SKIN CRACKED AT AFT RADIUS OF EQUIPTMENT COOLING EXHAUST PORT, BS 378.5 AND LBL 2.8.  REPAIRED SKIN PER SWA EA.
